# SDR SWIA202053493

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD ANGLE ATTACHING TO FS 484 INTERCOSTAL BETWEEN PRESSURE FLOOR BEAM LBL 27 AND LBL 36 ARE CRACKED AT UPPER EDGE AT FASTENER HOLE.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED ANGLES, IAW CRJ 200 SRM.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
